# SDR GLBA20110809F

- Difficulty date: August 8, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 31,248 hours, 38,330 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR REMAINS EXTINGUISHED WHEN THE DOOR IS OPENED UP UNTIL ABOUT A FOOT OPEN.  MX INSPECTED WIRE AT AIRSTAIR DOOR FOUND 4 CHAFED WIRES, REPAIRED WIRE.  PERFORMED CABIN DOOR AM LIGHTING SYS CK, OPS CK GOOD REF CHAP 14, SECT 14.3.0 & REF 52-70-00.
